Rocky Mountain Journal of Mathematics

Density and the Circular Projection

John Marafino

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 22, Number 1 (1992), 235-244.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28A20: Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence 28A75: Length, area, volume, other geometric measure theory [See also 26B15, 49Q15]
Secondary: 51N20: Euclidean analytic geometry


Marafino, John. Density and the Circular Projection. Rocky Mountain J. Math. 22 (1992), no. 1, 235--244. doi:10.1216/rmjm/1181072808.

Export citation


  • T. Gerash, On the accessibility of the boundary of a simply connected domain, Michigan Math. J. 33 (1986), 201-207.
  • J. Marafino, Concerning boundary behavior under conformal mappings, Doctoral dissertation, University of Wisconsin, Milwaukee, WI, 1984.
  • J.E. McMillan, Boundary behavior of a conformal mapping, Acta Math. 123 (1969), 43-67.
  • --------, On the boundary correspondence under conformal mapping, Duke Math. J. 37 (1970), 725-739.
  • M.E. Munroe, Measure and integration, 2nd ed., Addison-Wesley Publishing Company, Reading, MA, 1971.
  • I.P. Natanson, Theory of functions of a real variable, Vol. 1, Frederick Ungar Publishing Company, New York, 1974.